Conditions for convergence of Fourier series in the $L$ metric
Matematičeskie zametki, Tome 21 (1977) no. 4, pp. 587-592
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1977_21_4_a17,
author = {G. A. Fomin},
title = {Conditions for convergence of {Fourier} series in the $L$ metric},
journal = {Matemati\v{c}eskie zametki},
pages = {587--592},
year = {1977},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_21_4_a17/}
}
G. A. Fomin. Conditions for convergence of Fourier series in the $L$ metric. Matematičeskie zametki, Tome 21 (1977) no. 4, pp. 587-592. http://geodesic.mathdoc.fr/item/MZM_1977_21_4_a17/